# SDR AALA201902059006

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,491 hours, 9,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PARTIALLY DEPLOYED WHEN DOOR WAS PARTIALLY OPENED. R1 DOOR WAS UNABLE TO CLOSE NORMALLY. MAINTENANCE REPLACED R1 DOOR SLIDE PER AMM 25-66-01 AND WORK CARD 12L80025001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
